Existence of the Schmidt decomposition for tripartite systems

Authors
Citation
Ak. Pati, Existence of the Schmidt decomposition for tripartite systems, PHYS LETT A, 278(3), 2000, pp. 118-122
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
3
Year of publication
2000
Pages
118 - 122
Database
ISI
SICI code
0375-9601(200012)278:3<118:EOTSDF>2.0.ZU;2-R
Abstract
For any bipartite quantum system the Schmidt decomposition allows us to exp ress a pure state vector in terms of a single sum instead of double sums. I t is shown that if the partial inner product of a basis (belonging to a Hil bert space of smallest dimension) with the state of the composite system gi ves a disentangled basis then the Schmidt decomposition exists for triparti te system. In this case the reduced density matrix of each of the subsystem has equal spectrum in the Schmidt basis. (C) 2000 Elsevier Science B.V. Al l rights reserved.